MathSciNet Relay Station
MathSciNet bibliographic data
MR2373685 (2008k:11127) 11T06 (11C20 11D79)
Ahmadi, Omran; Shparlinski, Igor E. Distribution of matrices with restricted entries over finite fields. Indag. Math. (N.S.) 18 (2007), no. 3, 327–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement